# SDR 95ZZZX5161

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: E10950K
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER BLADE, SN 518MA, DE-ICE BOOT PARTIALLY MISSING AND LEADING EDGE CRACKED IN AREA OF BOOT OPERATION.  REMOVED AND REPLACED PROPELLER WITH ZERO TIME OVERHAULED UNIT.  (CRACK NOTED WAS IN LEADING EDGE ABRASION STRIP.  THIS IS SECOND FAILURE OF THIS TYPE REPORTED BY OPERATOR.)
